Pacific Journal of Mathematics

The quasi-linearity problem for $C^\ast$-algebras.

L. J. Bunce and J. D. Maitland Wright

Article information

Source
Pacific J. Math., Volume 172, Number 1 (1996), 41-47.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102366183

Mathematical Reviews number (MathSciNet)
MR1379285

Zentralblatt MATH identifier
0853.46051

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Bunce, L. J.; Wright, J. D. Maitland. The quasi-linearity problem for $C^\ast$-algebras. Pacific J. Math. 172 (1996), no. 1, 41--47. https://projecteuclid.org/euclid.pjm/1102366183


Export citation

References

  • [1] J.F. Aarnes, Quasi-stateson C*-algebras, Trans. Amer. Math. Soc, 149 (1970), 601-625.
  • [2] J.F. Aarnes, (pre-print).
  • [3] C.A. Akemann and S.M. Newberger, Physical states on a C*-algebra, Proc. Amer. Math. Soc, 40 (1973), 500.
  • [4] L.J. Bunce and J.D.M. Wright, The Mackey-Gleason Problem,Bull. Amer. Math. Soc, 26 (1992), 288-293.
  • [5] L.J. Bunce and J.D.M. Wright, ComplexMesures on Projections in von Neumann Algebras, J. London. Math. Soc, 46 (1992), 269-279.
  • [6] L.J. Bunce and J.D.M. Wright, The Mackey-Gleason Problemfor Vector Measures on Projections in Von Neumann Algebras,J. London. Math. Soc, 49 (1994), 131-149.
  • [7] E. Christensen, Measureson Projections and Physical states, Comm. Math. Phys., 86 (1982), 529-538.
  • [8] A.M. Gleason, Measureson the closed subspaces of a Hilbertspace, J. Math. Mech., 6 (1957), 885-893.
  • [9] J.L. Kelley, General Topology, Van Nostrand, (1953).
  • [10] A. Paszkiewicz, Measureson Projections in W*-factors, J. Funct. Anal., 62 (1985), 295-311.
  • [11] F.W. Yeadon, Finitely additive measureson Projections infinite W*-algebras, Bull. London Math. Soc, 16 (1984), 145-150.